Three results on transcendental meromorphic solutions of certain nonlinear differential equations
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 795-814
https://doi.org/10.4134/BKMS.b200265
Published online December 23, 2020
Printed July 31, 2021
Nan Li, Lianzhong Yang
Qilu Normal University; Shandong University
Abstract : In this paper, we study the transcendental meromorphic solutions for the nonlinear differential equations: $f^{n}+P(f)=R(z)e^{\alpha(z)}$ and $f^{n}+P_{*}(f)=p_{1}(z)e^{\alpha_{1}(z)}+p_{2}(z)e^{\alpha_{2}(z)}$ in the complex plane, where $P(f)$ and $P_{*}(f)$ are differential polynomials in $f$ of degree $n-1$ with coefficients being small functions and rational functions respectively, $R$ is a non-vanishing small function of $f$, $\alpha$ is a nonconstant entire function, $p_{1}, p_{2}$ are non-vanishing rational functions, and $\alpha_{1}, \alpha_{2}$ are nonconstant polynomials. Particularly, we consider the solutions of the second equation when $p_{1}, p_{2}$ are nonzero constants, and $\deg \alpha_{1}=\deg \alpha_{2}=1$. Our results are improvements and complements of Liao (\cite{LIAO2015}), and Rong-Xu (\cite{RongXu2019}), etc., which partially answer a question proposed by Li (\cite{LiP2011}).
Keywords : Meromorphic functions, nonlinear differential equations, small functions, differential polynomials
MSC numbers : Primary 34M05, 30D30, 30D35
Supported by : This work was supported by NNSF of China (No. 11801215 \& No. 11626112 \& No. 11371225), the NSF of Shandong Province, P. R. China (No. ZR2016AQ20 \& No. ZR2018MA021).
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd